Open Access

On local weakly separable spaces

Full Text

Coming Soon.

Article Information

TitleOn local weakly separable spaces
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 217-221
MathSciNet MR2179878
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley

Citation Example

R. B. Beshimov and G. F. Djabbarov, On local weakly separable spaces, Methods Funct. Anal. Topology 11 (2005), no. 3, 217-221.


@article {MFAT290,
    AUTHOR = {Beshimov, R. B. and Djabbarov, G. F.},
     TITLE = {On local weakly separable spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {217-221},
      ISSN = {1029-3531},
       URL = {},

All Issues